Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe itching between spine and left shoulder blade. Take Cortizone for asthma, on treatment for thyroid. Possible cause ?

Hello, I am female, 67 years of age, 5ft tall and 70 kgs (I have regular cortizone for my serious asthma ) I am also being treated for thyroid problems. My question is - For very many years I have suffered from severe itching between my spine and left shoulder blade. Have tried everything I can think of without success. Is this possibly due to my thyroid problem or could it be notalgia paresthetica (I have only just heard of this problem) I have been told I have a slight curvature of the spine - could this be the cause of the notalgia, if that is what it is? Any ideas please and any thoughts on making my back more comfortable. Thank you very much.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The itching between the shoulder blade and spine could be due to eczema, allergic dermatitis or a nerve root irritation or Vitamin B 12 deficiency. A direct examination will help in detecting the exact cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor